# SDR CA160119001

- Difficulty date: January 2, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) "30 MIN AFTER T/O, IN CRUISE PHASE OF FLIGHT MC NR 2 ENG HYD PUMP LIGHT ON.  QRH PROCEDURE COMPLETED AND IN CONTACT WITH OPC AND MCC DIVERTED TO AIRPORT.  HYD PUMP FAILED.  PUMP REPLACED, SYS FLUSHED AND SYS BLEEDS CARRIED OUT IAW AMM 29-10-00-617-803 R52.  ACFT WAS RTS 21 HRS LATER.
